# SDR RAIA201901100003

- Difficulty date: January 10, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS CORROSION ON FWD LOWER SIDE AROUND NUT PLATES. DRILLED OUT EXISTING RIVETS, FABRICATED, LOCATED, TRIMED DOUBLER REPAIR AND SHIMS. ALODINED, PRIMED,SEALED AND INASTALLED DOUBLER REPAIR.
